Global Stability for Infinite Delay Lotka-Volterra Type Systems

Research output: Contribution to journalArticle

122 Citations (Scopus)

Abstract

In this paper, sufficient conditions are established for the global stability of the saturated equilibrium of an infinite delay, nonautonomous Lotka-Volterra type system. The present work is distinguished from previous work principally be allowing the system to be nonautonomous and relaxing the traditional requirement that the undelayed intraspecific competition dominates both the delayed intraspecific competition as well as the interspecific interactions. We require the undelayed intraspecific competition to dominate the latter but not the former.

Original languageEnglish (US)
Pages (from-to)221-246
Number of pages26
JournalJournal of Differential Equations
Volume103
Issue number2
DOIs
StatePublished - Jun 1993

Fingerprint

Infinite Delay
Lotka-Volterra System
Global Stability
Type Systems
Sufficient Conditions
Requirements
Interaction

ASJC Scopus subject areas

  • Analysis

Cite this

Global Stability for Infinite Delay Lotka-Volterra Type Systems. / Kuang, Yang; Smith, Hal.

In: Journal of Differential Equations, Vol. 103, No. 2, 06.1993, p. 221-246.

Research output: Contribution to journalArticle

@article{652a32d854e44555a67d31c01bb20860,
title = "Global Stability for Infinite Delay Lotka-Volterra Type Systems",
abstract = "In this paper, sufficient conditions are established for the global stability of the saturated equilibrium of an infinite delay, nonautonomous Lotka-Volterra type system. The present work is distinguished from previous work principally be allowing the system to be nonautonomous and relaxing the traditional requirement that the undelayed intraspecific competition dominates both the delayed intraspecific competition as well as the interspecific interactions. We require the undelayed intraspecific competition to dominate the latter but not the former.",
author = "Yang Kuang and Hal Smith",
year = "1993",
month = "6",
doi = "10.1006/jdeq.1993.1048",
language = "English (US)",
volume = "103",
pages = "221--246",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Global Stability for Infinite Delay Lotka-Volterra Type Systems

AU - Kuang, Yang

AU - Smith, Hal

PY - 1993/6

Y1 - 1993/6

N2 - In this paper, sufficient conditions are established for the global stability of the saturated equilibrium of an infinite delay, nonautonomous Lotka-Volterra type system. The present work is distinguished from previous work principally be allowing the system to be nonautonomous and relaxing the traditional requirement that the undelayed intraspecific competition dominates both the delayed intraspecific competition as well as the interspecific interactions. We require the undelayed intraspecific competition to dominate the latter but not the former.

AB - In this paper, sufficient conditions are established for the global stability of the saturated equilibrium of an infinite delay, nonautonomous Lotka-Volterra type system. The present work is distinguished from previous work principally be allowing the system to be nonautonomous and relaxing the traditional requirement that the undelayed intraspecific competition dominates both the delayed intraspecific competition as well as the interspecific interactions. We require the undelayed intraspecific competition to dominate the latter but not the former.

UR - http://www.scopus.com/inward/record.url?scp=0001293981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001293981&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1993.1048

DO - 10.1006/jdeq.1993.1048

M3 - Article

AN - SCOPUS:0001293981

VL - 103

SP - 221

EP - 246

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -